# SDR AALA202112027166

- Difficulty date: December 1, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N955NN
- Make and model: Boeing 737*
- Aircraft serial: 31199
- Aircraft time: 21,041 hours, 8,272 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS R1 DOOR GRIT BAR BRACKET NEEDS ADJUSTING. ADJUSTING TO R1 DOOR SLIDE BRACKET OPERATIONS CHECK OK PER AMM 25-66-02.
